# SDR QXEA0300115

- Difficulty date: January 22, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 2,487 hours, 1,987 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: D98C07606
- Part serial: 525
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 7 hours, 4 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LGB-ON FLIGHT NUMBER 2502, RIGHT FUEL LOW PRESSURE CAUTION MESSAGE.  REMOVED AND REPLACED NR 2 ENGINE LOW PRESSURE SWITCH.  LEAK AND OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
